# SDR REXA2016011400078

- Difficulty date: January 14, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL NR 5 ERODED FS 409.0+128 - FS 439.  REPAIRED LT SIDE SEAT RAIL NR 5 CORROSION FS 409.0+128 - FS 439 IAW EA 253-03929 & SRM 51-40-11.
